MathSciNet Relay Station
MathSciNet bibliographic data
MR2299432 (2008c:35241) 35Q35 (35B40 35L60 76D03 76W05)
Cannone, Marco; Chen, Qionglei; Miao, Changxing A losing estimate for the ideal MHD equations with application to blow-up criterion. SIAM J. Math. Anal. 38 (2007), no. 6, 1847–1859.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement